MAUDE Adverse Event Report: THEKEN COMPANIES NEXTSTEP ARTHROPEDIX; INSITU HIP SYSTEM

THEKEN COMPANIES NEXTSTEP ARTHROPEDIX; INSITU HIP SYSTEM
Model Number 10-11-0006
Health Effect - Clinical Code Pain (1994)
Date of Event 11/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation results: the preoperative x ray showed that the femoral stem appeared to be rotated in varus and sitting proud to where the stem should be seated.It is har to tell because of the proudness and rotation, but it also may be too small.Review of photos os explanted stem, appears to have extensive collagen matrix with little to no bone on growth.This is a sign of a loose stem at initial implantation that allowed for micromotion.No issue with product performance.
 
Event or Problem Description
Patient presented with thigh pain consistently after primary surgery.Was followed and determined by surgeon that the stem was loose upon implantation.Stem was removed, confirmed as loose and replaced with longer stem on (b)(6) 2017.

Brand Name
NEXTSTEP ARTHROPEDIX
Common Device Name
INSITU HIP SYSTEM
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key7144552
Report Number3002498892-2017-00011
Device Sequence Number927139
Product Code LPH
UDI-Device Identifier00816127022135
UDI-Public00816127022135
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/01/2018
Device Model Number10-11-0006
Device Catalogue Number10-11-0006
Device Lot NumberPC020
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR